# SDR CALA2014071191451

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,735 hours, 27,931 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX AREA BS 377.7 RBL 54 TO 56 FLOORBEAM HAS UPPER SURFACE CORROSION.  REPAIRED FWD PAX COMP BS 377.7 RBL 54 TO 56 BY INSTALLATION OF REPAIR STRAP & TAPERED FILLERS.  THIS IS A CAT A REPAIR.
